COUNTING MINIMAL SURFACES IN NEGATIVELY CURVED 3-MANIFOLDS

Danny Calegari, FERNANDO C. MARQUES, André Neves

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce an asymptotic quantity that counts area-minimizing surfaces in negatively curved closed 3-manifolds and show that quantity to only be minimized, among all metrics of sectional curvature ≤-1, by the hyperbolic metric.

Original languageEnglish (US)
Pages (from-to)1615-1648
Number of pages34
JournalDuke Mathematical Journal
Volume171
Issue number8
DOIs
StatePublished - Jun 1 2022

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'COUNTING MINIMAL SURFACES IN NEGATIVELY CURVED 3-MANIFOLDS'. Together they form a unique fingerprint.

Cite this